Takip et
Journal of Mathematical Sciences and Modelling
Journal of Mathematical Sciences and Modelling
Diğer adlarJ. Math. Sci. Model.
Publisher: Prof. Dr. Mahmut Akyiğit
duzce.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Boolean hypercubes and the structure of vector spaces
R CARBÓ-DORCA
Journal of Mathematical Sciences and Modelling 1 (1), 1-14, 2018
382018
Correlation coefficients of fermatean fuzzy sets with a medical application
M Kirisci
Journal of Mathematical Sciences and Modelling 5 (1), 16-23, 2022
232022
A new moving frame for trajectories with non-vanishing angular momentum
KE ÖZEN, M Tosun
Journal of Mathematical Sciences and Modelling 4 (1), 7-18, 2021
212021
A review on hydrodynamical stability of thin film flowing along an inclined plane
S Chattopadhyay, A Mukhopadhyay, A BARUA
Journal of Mathematical Sciences and Modelling 2 (2), 133-142, 2019
202019
Some transmuted software reliability models
N Pavlov, A Iliev, A Rahnev, N Kyurkchiev
Journal of Mathematical Sciences and Modelling 2 (1), 64-70, 2019
192019
Proximal vortex cycles and vortex nerve structures. Non-concentric, nesting, possibly overlapping homology cell complexes
JF PETERS
Journal of Mathematical Sciences and Modelling 1 (2), 56-72, 2018
192018
Computational enumeration of colorings of hyperplanes of hypercubes for all irreducible representations and applications
K Balasubramanian
Journal of Mathematical Sciences and Modelling 1 (3), 158-180, 2018
152018
Boolean Hypercubes, Mersenne numbers, and the Collatz conjecture
RC DORCA
Journal of Mathematical Sciences and Modelling 3 (3), 120-129, 2020
142020
The bivariate generalized Rayleigh distribution
A SARHAN
Journal of Mathematical Sciences and Modelling 2 (2), 99-111, 2019
142019
Existence of solutions for nonlocal boundary value problem for Caputo nonlinear fractional differential inclusion
B NOUREDDİNE, S BENAİCHA
Journal of Mathematical Sciences and Modelling 1 (1), 45-55, 2018
132018
Another Two-Parameter Sujatha Distribution with Properties and Applications
M Tesfay, R Shanker
Journal of Mathematical Sciences and Modelling 2 (1), 1-13, 2019
122019
A new class activation functions with application in the theory of impulse technics
N KYURKCHİEV
Journal of Mathematical Sciences and Modelling 1 (1), 15-20, 2018
112018
Quasi-Rational and Rational Solutions to the Defocusing Nonlinear Schrödinger Equation
P Gaillard
Journal of Mathematical Sciences and Modelling 5 (1), 24-34, 2022
102022
Boolean Hypercubes, Classification of Natural Numbers, and the Collatz Conjecture
RC DORCA, C PERELMAN
Journal of Mathematical Sciences and Modelling 5 (3), 80-91, 2022
92022
On fourth-order jacobsthal quaternions
G CERDA-MORALES
Journal of Mathematical Sciences and Modelling 1 (2), 73-79, 2018
92018
Application of Mathematical Modeling in Multi Criteria Decision Making Process: Intuitionistic Fuzzy PROMETHEE
F TUĞRUL, M Citil
Journal of Mathematical Sciences and Modelling 5 (2), 48-56, 2022
82022
On bicomplex jacobsthal-lucas numbers
S Halıcı
Journal of Mathematical Sciences and Modelling 3 (3), 139-143, 2020
72020
The form of the solutions of system of rational difference equation
MM ALZUBAİDİ, EM Elsayed
Journal of Mathematical Sciences and Modelling 1 (3), 181-191, 2018
72018
Early Childhood Children in COVID-19 Quarantine Days and Multiple Correspondence Analysis
N Topaç, M Bardak, SB Kalkan, M Kirisci
Journal of Mathematical Sciences and Modelling 3 (3), 130-134, 2020
62020
Positive Solutions for Systems of Fourth Order Two-Point Boundary Value Problems with Parameter
N Bouteraa, S Benaicha, H Djourdem
Journal of Mathematical Sciences and Modelling 2 (1), 30-38, 2019
62019
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20